I've been on the diet and supplements since May and haven't had my period since. I started having Candida symptoms last January but my period was still regular. It didn't stop until I went on the diet and supplements and lost 11 pounds. (unintentionally -- I am now a bit underweight) I haven't been able to gain the weight back despite the obscene amount of nuts, nut butter, seeds, avocados, olive oil, coconut milk & oil that I've been eating. I even tried eating raw cacao nibs rececently since they contain fat, but they didn't sit well. (then I read on the package that they contain 3g of Sugar per serving -- had no idea!)
I'm worried because I haven't gotten my period in so long. It's not healthy. And it's also caused me to get migraines. I worry that I won't be able to fully rid myself of this candida and I'll never get my period again... :o/
Hi, I'm totally worried also. However, I am not underweight I am a bit overweight, but started taking new stuff about a month ago and this month all I got was spotting, no heavy flow at all, not even enough to wear anything for it. I did lose about 10 lbs also. I'm thinking of going to a doc, which I hate, because they usually can't tell me anything.
are you eating enough carbs- if you aren't sure, try having just a little bit and see if it eases the headache. Our bodies can run on protein, but the brain only runs on carbs (glucose)
Could you need to slow down a little bit on the cleansing/antifungals? If you also have other cognitive symptoms, like brain-fog and difficulty concentrating, try supplementing with molybdenum and pantethine complex (vitaminshoppe). There could be a build-up of acetylaldhyde in your system. Those supplements help clear it.
The migraines could be from any of those you mentioned... I do eat very few carbs. I've tried to be good about drinking plenty of water. I'll check out those supplements you've suggested. I had assumed the migraines were just hormonal, but not sure!
I still get my period, but it's weird. This month I bled for 4 days, then stopped for 3, not I am bleeding again. My candida is definitely dying, so I'm guessing the strange period symptoms are somehow related to that.